Jingyu Huang

发布时间:2020.06.02 发布人:办公室


个人简介

Jingyu Huang,堪萨斯大学数学博士,曾任犹他大学助理教授/讲师,现任伯明翰大学数学学院讲师。

  

联系方式

 邮件:j.huang.4@bham.ac.uk

 

教育背景

2008年获南京大学物理学学士

2015年获堪萨斯大学数学博士

 

科研专长及成果

·随机偏微分方程

·随机分析

 

教学专长及成果

统计学

 

代表性学术出版物

Chen, L., Huang, J. (2018) Comparison principle for stochastic heat equation on Rd. Ann. Probab.

 

Hu, Y., Huang, J., Le, K. Nualart, D. Tindel, S.(2017), Stochastic heat equation with rough dependence in space. Ann. Probab. 45, 4561-4616

 

Huang, J. Le, K. Nualart, D. (2017), Large time asymptotics for the parabolic Anderson model driven by spatially correlated noise. Annales de l’Institut Henri Poincar ́e , 53, 1305-1340

 

 Hu, Y., Huang, J., Nualart, D. Tindel, S.(2015), Stochastic heat equations with general mul- tiplicative Gaussian noises: Holder continuity and intermittency. Electron. J. Probab, 20, 1-50